# SDR GVR2002F00000

- Difficulty date: July 19, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N84GC
- Make and model: Cessna 550
- Aircraft serial: 5500493
- Engine: Pwa JT15D4
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 551900940
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC STRUCTURAL SEAT REPAIR.
